Show simple item record

dc.contributor.authorPardo, Rosa ( )
dc.contributor.authorSanjuan, Arturo ( )
dc.date.accessioned2021-10-08T19:46:51Z
dc.date.available2021-10-08T19:46:51Z
dc.date.issued2020-11-18
dc.identifier.citationPardo, R., & Sanjuán, A. (2020). Asymptotic behavior of positive radial solutions to elliptic equations approaching critical growth. Electronic Journal of Differential Equations, 2020(114), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14625
dc.description.abstract

We study the asymptotic behavior of radially symmetric solutions to the subcritical semilinear elliptic problem

-∆u = u N+2/N-2 / [log(e + u)]α in Ω = BR(0) ⊂ ℝN,
u > 0, in Ω,
u = 0, on ∂Ω,

as α → 0+. Using asymptotic estimates, we prove that there exists an explicitly defined constant L(N, R) > 0, only depending on N and R, such that

lim supα→0+ αuα(0)2/[log(e + uα(0))]1+ α(N+2)/2
≤ L(N, R)
≤ 2* lim infα→0+ αuα(0)2/[log(e + uα(0))]α(N-4)/2
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectA priori boundsen_US
dc.subjectPositive solutionsen_US
dc.subjectSemilinear elliptic equationsen_US
dc.subjectDirichlet boundary conditionsen_US
dc.subjectGrowth estimatesen_US
dc.subjectSubcritical nonlinearitesen_US
dc.titleAsymptotic behavior of positive radial solutions to elliptic equations approaching critical growthen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record